A A+
Bài báo khoa học
Bộ môn Giải tích

Các bài báo

Các bài báo đăng trên tạp chí trong nước

 1)        Pham Trieu Duong và Nguyen Thanh Nam, The existence and optimal control problems for the Klein - Gordon hemi - variational inequality for strongly elliptic operator. J. Sci. HNUE, Natural Sci.,, Vol. 53, No. 5 (2008), 20 - 30.

2)        Nguyen Manh Hung and Nguyen Thanh Anh, Spectral properties of the operator pencils generated by second order elliptic boundary - value problems depending on a parameter in an angle, J. Sci. HNUE, 53:5 (2008), 31 - 40.

3)        Nguyen Manh Hung and Nguyen Thi Kim Son, Regularity of weak solution of Cauchy - Neumann problem for Schrodinger equation in infinite nonsmooth cylinders, J. Sci. HNUE, Vol. 53, No. 5 (2008), 31 - 40.

4)        C.T. Anh and N. N. Thang, Well - posedness of the initial value problem for the first order eVol. ution equations and applications, Proceeding of the 14th international conference on finite or infinite dimensional complex analysis and applications, Hue, Vietnam, August 1 - 5, 2006. Hanoi National University Publisher (2008), 294-303.

5)        L.V. Hien, Robust exponential stability of uncertain switching time - delay systems with nonlinear perturbations, J. Sci. HNUE, Vol. 53 (2008), 39 - 47.

6)        L.V. Hien, Delay - dependent absolute stability of Lurie control time delay systems, J. Sci. HNUE, Vol. 54, No. 6 (2009), 13 - 19.

7)        L.V. Hien and V. N. Phat, Robust stabilization of linear polytopic control systems with mixed delays, Acta Mathematica Vietnamica, Vol. 35 (2010).


Các bài báo đăng trên tạp chí quốc tế

 1)        N. D. Huy and J. Stara, On existence and regularity of solutions to a class of generalized stationary Stokes problem, Comm. Math.Univ. Carolin. 47, No. 2 (2006), 241 - 264.

2)        N. D. Huy and J. Stara, Fluids with pressure dependent viscosity: partial regularity of steady flows up to the boundary, Preprint No. MATH-KMA-2006/204 Charles University (2006).

3)        N. M. Hung and C. T. Anh, On the smoothness of solutions of the first initial boundary value problem for Schrodinger systems in infinite cylinders, South. Asian Bull. Math. 30: 3 (2006), 461 - 471.

4)        L. V. Hien, Exponential stability of Fuzzy differential equations, Southeast Asian Bulletin of Mathematics, Vol. 30 (2006), 835 - 842.

5)        N. D. Huy and J. Stara, On existence and Schauder regularity of solutions to a class of generalized stationary Stokes problem, Proceedings of Equadiff - 11(2007), ISBN 978 - 80 - 227 - 2624 - 5, 123 - 133.

6)        L. V. Hien, Q. P. Ha and V. N. Phat, Exponential stability for a class of uncertain linear hybrid time-delay systems and applications, Proc. The Eighth Inter. Conf. Intelligent Technologies, Sydney, Australia, (2007), 275 - 280.

7)        Nguyen Manh Hung and Nguyen Thanh Anh, Regularity of solutions of initial boundary value problems for parabolic equations in domains with conical points, J. Diff. Eq., 245 (2008), 1801 - 1818.

8)        Nguyen Manh Hung and Nguyen Thanh Anh, Regularity of solution of the second initial boundary value problem for parabolic equations in domains with conical points, Proc. of Voronezh State Univ. No. 1 (2008), 170 - 178.

9)        Nguyen Manh Hung and Nguyen Thanh Anh, The Cauchy - Neumann problem for parabolic equations in domains with conical point, Taiwanese J. of Math. 12:7 (2008), 1620 - 1635.

10)    N. M. Hung and V. T. Luong, Unique solvability of initial boundary - value problems for hyperbolic systems in cylinders whose base is a cusp domain, Elec. J. of Diff. Eq., 2008:138 (2008), 1 - 10.

11)    Nguyen Manh Hung and Nguyen Thi Kim Son, Existence and smoothness of solutions to second initial boundary value problems for Schrodinger systems in cylinders with non-smooth bases, Electronic Journal of Differential Equations, Vol. 2008, No. 35 (2008), 1 - 14.

12)    Nguyen Manh Hung and Nguyen Thi Kim Son, Asymptotic expansions of solutions to the Cauchy - Neumann problem for Schrodinger systems in domains with conical points, International Journal of EVol. ution Equations, Vol. 4, No. 2 (2008), 157 - 176.

13)    N. M. Hung and B. T. Kim, On the solvability of the first mixed problem for strongly hyperbolic system in infinite nonsmooth cylinders, Taiwanese J. of Math. 12:9 (2008), 2601 - 2618.

14)    Le Van Hien, Tran Thi Loan and Duong Anh Tuan, Periodic solutions and exponential stability for shunting inhibitory cellular neural networks with continuously distributed delays, Electronic J. Dif. No. 7 (2008), 1 - 10.

15)    Tran Thi Loan and Duong Anh Tuan, Global exponential stability of a class of neural networks with unbounded delays, Ucrain Math. J., 60 (10) (2008), 1401 - 1413.

16)    Cung The Anh, Phan Quoc Hung, Tran Dinh Ke and Trinh Tuan Phong, Global attractor for a semilinear parabolic equation inVol. ving Grushin operator, Electron. J. Differential Equations, 32 (2008),
1 - 11.

17)    Cung The Anh and Phan Quoc Hung, Global existence and long - time behavior of solutions to a class of degenerate parabolic equations, Ann. Pol. Math. 93 (3) (2008), 217 - 230.

18)    L.V. Hien and H.V. Thi, Exponential stabilization of linear systems with mixed delays in state and control, Differential Equations and Control Processes, Vol. 2008, No. 4 (2008), 32 - 42.

19)    N. M. Hung and J. C. Yao, Cauchy - Dirichlet problem for second -order hyperbolic equations in cylinder with non-smooth base, Nonlinear Analysis, 70 (2009), 741 - 756.

20)    N. M. Hung and J. C. Yao, On the asymptotic of solutions of the first initial boundary value problem for hyperbolic systems in infinite cylinders with base containing conical points, Nonlinear Analysis, 71 (2009), 1620 - 1635.

21)    Nguyen Manh Hung and Nguyen Thanh Anh, Asymptotics of solutions of parameter - depending elliptic boundary value problems in domains with conical points, Electron. J. Differential Equations 2009:125 (2009), 1 - 21.

22)    N. M. Hung and V. T. Luong, Lp - regularity of solutions to first initial - boundary value problem for hyperbolic equations in cusp domains, Electron. J. Differential Equations, 2009:151 (2009), 1 - 18.

23)    N. M. Hung and V. T. Luong, Regularity of the solution of the first initial-boundary value problem for hyperbolic equations in domains with cuspidal points on boundary, Boundary Value Problems (2009), Art. ID 135730, 14.

24)    Nguyen Manh Hung and Nguyen Thi Kim Son, On the regularity of solution of the second initial boundary value problem for Schrodinger systems in domains with conical points, Taiwanese Journal of Mathematics, Vol. 13, No. 6B (2009), 1885 - 1907.

25)    Nguyen Manh Hung, Tran Xuan Tiep and Nguyen Thi Kim Son, Cauchy - Neumann problem for second - order general Schrodinger equations in cylinders with non-smooth bases, Boundary Value Problems, Vol. 2009 (2009), Article ID 231802, 1 - 13.

26)   N. M. Hung, B. T. Kim, Asymptotic behavior of solutions to Cauchy - Dirichlet problems for second - order hyperbolic equations in cylinder with non - smooth base, Electron. J. Differential Equations, 36 (2009), 1 - 16.

27)    C. T. Anh and T. D. Ke, Existence and continuity of global attractors for a degenerate parabolic equation, Electron. J. Differential Equations 61 (2009), 1 - 13.

28)    C. T. Anh and T. D. Ke, Long - time behavior for quasilinear parabolic equations inVol. ving weighted p - Laplacian operators, Nonlinear Anal. 71 (2009), 4415 - 4422.

29)    C. T. Anh, Derivation and well - posedness of Boussinesq/Boussinesq systems for internal waves, Ann. Pol. Math. 96: 2 (2009), 127 - 161.

30)    C. T. Anh, Influence of surface tension and bottom topography on internal waves, M3AS 19:12 (2009), 2145 - 2175.

31)    N. M. Hung and C. T. Anh, Asymptotic expansions of solutions of the first initial boundary value problem for Schrodinger system in domains with conical points II, Ukrain. Math. Zh. 61 (2009), 1640 - 1659.

32)    L.V. Hien and V. N. Phat, Exponential stabilization for a class of hybrid systems with mixed delays in state and control, Nonlinear Analysis Hybrid Systems, Vol. 3, (2009), 259 - 265.

33)    L. V. Hien and V. N. Phat, Exponential stability and stabilization of a class of uncertain linear time - delay systems, Journal of The Franklin Institute, Vol. 346 (2009), 611- 625.

34)    L. V. Hien, Q.P. Ha and V. N. Phat, Stability and stabilization of switched linear dynamic systems with time delay and uncertainties, Applied Mathematics and Computation, Vol. 210 (2009), 223 - 231.

35)    L. V. Hien and V. N. Phat, An application of Razumikhin theorem to exponential stability for linear non-autonomous systems with time - varying delay, Applied Mathematics Letters, Vol. 22 (2009), 1412 - 1417.

36)    L. V. Hien and V. N. Phat, Delay feedback control in exponential stabilization of linear time - varying systems with input delay, IMA Journal of Mathematical Control and Information, Vol. 26 (2009), 163 - 177.

37)    L. V. Hien, Exponential stability of switched systems with mixed time delay, Applied Mathematical Science, Vol. 3 (2009), 2481 - 2489.

38)    L. V. Hien, Delay - dependent exponential stability of linear systems with fast time - varying delay, International Mathematical Forum, Vol. 4 (2009), 1939 - 1947.

39)    Nguyen Manh Hung and Jen - Chih Yao, Cauchy - Neumann problem for second-order hyperbolic equations in cylinders with base containing conical points, Appl. Anal. 89, No. 8 (2010), 1293 - 1311.

40)    Nguyen Manh Hung and Vu Trong Luong, The Lp unique solvability of the first initial boundary - value problem for hyperbolic systems, Taiwanese J. Math. 14, No. 6 (2010), 2365 - 2381.

41)    N.M. Hung and C. T. Anh, On the first initial boundary value problem for Schrodinger systems in domains with conical points, Differential Equations 46:2 (2010), 289 - 293.

42)    Nguyen Manh Hung and Nguyen Thi Kim Son, On the asymptotic behavior of generalized solutions of the second initial boundary value problem for Schrodinger systems in domains with conical points, Int. J. EVol. Equ. 4, No. 2 (2010).

43)    Pham Trieu Duong, Boundary value problem for a parabolic system in a domain with a conical point on the boundary. Differential Equations, Vol. 46, No. 2 (2010), 294 - 298.

44)    Pham Trieu Duong and Do Van Loi, Existence of weak solutions for mixed problems of parabolic systems. Electron. J. Differential Equations, Vol. 2010, No. 83 (2010), 1 - 7.

45)    C. T. Anh, On the Boussinesq/Full dispersion systems and Boussinesq/Boussinesq systems for internal waves, Nonlinear Anal. 72 (2010), 409 - 429.

46)    C. T. Anh, N. M. Chuong and T. D. Ke, Global attractor for the m - semiflow generated by a quasilinear parabolic equation, J. Math. Anal. Appl. 363 (2010), 444 - 453.

47)    C. T. Anh and T. D. Ke, On quasilinear parabolic equations inVol. ving weighted p-Laplacian operators, NoDEA 17: 2 (2010), 195 - 212.

48)    C. T. Anh, N. D. Binh and L. T. Thuy, On the global attractors for a class of semilinear degenerate parabolic equations, Ann. Pol. Math. 98:1 (2010), 71 - 89.

49)    C. T. Anh, Pullback attractors for non-autonomous parabolic equations inVol. ving Grushin operator, Electron. J. Differential Equations 11 (2010), 1 - 14.

50)    C. T. Anh, L. V. Hien and T. T. Loan, Global attractors for semilinear parabolic equations with delay, Int. J. EVol. Equations 5:1 (2010), 1 - 18.

51)    C. T. Anh and T. Q. Bao, Pullback attractors for a class of non- autonomous nonclassical diffusion equations, Nonlinear Anal. (2010), doi 10.1016/j.na.2010.03.31.

52)          C. T. Anh and N. D. Binh, Attractors for a non-autonomous parabolic equation without uniqueness, Electron. J. Differential Equations (2010), 1 - 14.

53)    C. T. Anh and N. V. Quang, Uniform attractors for non-autonomous parabolic equations inVol. ving weighted p - Laplacian operators, Ann. Pol. Math. 98:3 (2010), 251 - 271.

54)    C. T. Anh and T. Q. Bao, Pullback attractor for a non-autonomous semilinear degenerate parabolic equation, to appear in Glasgow Math. J.

55)    C. T. Anh and T. Q. Bao, Pullback attractors for parabolic equations inVol. ving weighted p - Laplacian operators, to appear in Ann. Pol. Math.

56)    L. V. Hien, Exponential stability and stabilization of fuzzy time varying delay systems, International Journal of Systems Science, Vol. 41 (2010).

57)    L. V. Hien, Exponential stability of linear uncertain polytopic systems with distributed time varying delays, Differential Equations and Control Processes, Vol. 2010, No. 2 (2010).

58)    L. V. Hien and V. N. Phat, New stability analysis for linear time - varying systems with mixed multiple delays and applications, IMA Journal of Applied Mathematics, Vol. 75 (2010).

59)    T. D. Ke and N. C. Wong, Asymptotic behavior for retarded parabolic equations with superlinear perturbations, Journal of Optimization Theory and Applications 146 (2010) 1, 117 - 135.

60)    Tran Dinh Ke and Ngai-Ching Wong, Long - time behaviour for a model of porous - medium equations with variable coefficients, Optimization (2010), DOI: 10.1080/02331934.2010.505963.

61)    C. T. Anh and T. Q. Bao, Pullback attractors for parabolic equations inVol. ving weighted p - Laplacian operators, Ann. Pol. Math. 101 (2011), 1 - 19.

62)    C. T. Anh and V. M. Toi, On the dynamics of non - autonomous parabolic systems in Vol. ving Grushin operators, Int. J. Math. Math. (2011), Article ID 178057, 27.

63)    Nguyen Manh Hung, Nguyen Thanh Anh and Phung Kim Chuc, On the regularity of the solution of the second initial - boundary value problem for hyperbolic equations in domains with conical points. Boundary Value Problems (2011), doi:10.1186/1687-2770-2011-1.

64)    C. T. Anh, N. D. Binh and L. T. Thuy, On uniform attractors for a class of non-autonomous degenerate parabolic equations, to appear in IJDSDE (2011).

65)    C. T. Anh and T. T. H. Yen, Finite - dimensional pullback attractors for parabolic equations with Hardy type potentials, to appear in Ann. Pol. Math. (2011).

66)    C. T. Anh and D. T. Quyet, Long - time behavior for 2D non-autonomous g - Navier - Stokes equations, to appear in Ann. Pol. Math. (2011).

67)    C. T. Anh and T. Q. Bao, Pullback attractors for non-autonomous nonclassical diffusion equations on , to appear in Comm. Pure. Appl. Anal. (2011).

68)    T. D. Ke, V. Obukhovskii, N. C. Wong and J. C. Yao, On a class of fractional order differential inclusions with infinite delays, Applicable Analysis (2011), in press.
Đang trực tuyến: 124
Tổng lượt truy cập: 13.620.756
TRƯỜNG ĐẠI HỌC SƯ PHẠM HÀ NỘI
Top